Female Soldier Says She’s Been Kicked Out of Army After Mandatory Jab Caused Life-Altering Side Effects

Soldier says she developed disease that requires her to take blood thinners, forcing her out of the armed services.

Image Credits: Twitter screenshot.

A female US Army soldier says she’s being forced out of the armed services due to a side effect caused by the military’s mandatory Covid jab.

In a video circulating on social media, the female soldier admits, “I got two doses.”

“I have been diagnosed with an autoimmune disorder… that will require me to be on blood thinners for the rest of my life, therefore not making me eligible to continue serving,” says the US Army enlistee identified as “Kyle” on her name badge.

Not much else is known about the female soldier, who appears to be using a face filter in her social media post in possible efforts to mask her identity.

The woman’s story comes as the Pentagon earlier this week rescinded its Covid-19 vaccine mandate for the armed forces.

If you like our information, consider donating and visit InfowarsStore.com for merch, nutraceuticals and survival gear.





WATCH ALL SHOWS

AUDIO